Cortisone Injection NIghtmare :(

Hey all ok last week I got a cortisone injection in a cyst i had developing in the right corner of my nose above my mouth, now a week later i cannot really tell cause there is still a small bump from the injection but i think it may be sinking!!! it is however a deep purple in color and I want to fade it fast as possible so i can tell. So please someone tell me since it is fairly new is there anything at all I can do to keep it from scarring, scarring worse, to fade it and to make the small bump finally go away??? Thanks!!! Please help me asap I Hate these scars

Related Acne Archive Posts & Questions

2 thoughts on “Cortisone Injection NIghtmare :(

  1. Hi Franky,
    Well, my experience with cortisone injections are that they don’t work. Yea, maybe they will take the size down, and maybe even cause a scar, nothing to do about that, but the worst thing about them is that they often only offer a temporary fix as the cyst stays deep in the pore, just waiting for another opportunity to pop up again. So, I would only use those injections if I had a special occasion or something like that. You’re better off looking for a real cure, like the new laser I’ve been hearing about, or maybe even clearlight. I’ve just started that so I can’t say if it will provide the results I’m looking for, but you can check my clearlight thread as I will be posting my progress. If that doesn’t work, I’ll look into laser… maybe the newest one smoothbean when it becomes available. and I also read about another laser which sounds great. Good luck! tg

  2. Hi FrankY,

    I see a different threat exists on this, but I just wanted to mention that I have been told of two different lasers which apparently work great for acne. You might want to look into them. One is http://www.cynosurelaser.com and the other is smoothbeamlaser. As I said, if my clearlight treatments don’t work then I’ll try to look into laser. You also live in NJ, and if you want to try clearlight I can give you the name of my doctor in Asbury Park. He also charges alot less than the NY doctor! I have heard stress can aggravate acne, so stay coool! Good luck! Take care, TG

Comments are closed.